# SDR MASA200300472

- Difficulty date: December 2, 2003
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 17,498 hours, 15,401 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 574205A
- Part serial: 699
- Condition: Leaking
- Location: Landing Gear
- Part time: 6,149 hours, 5,346 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO PHX, THE LANDING GEAR DID NOT EXTEND NORMALLY.  CREW FOLLOWED CFM AND EXTENDED GEAR WITH ALTERNATE RELEASE.
